Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Congested with cattarh, cold, headache, took paracetamol, no relief. How to treat it?

Following a cold I was quite congested with cattarh, when I started expieriencing pain to sides of my head when moving then a head ache all over my head like a throb. I have been taking decongestion tablets and now just paracetamol and now I sound like i have a cold again. I am very confused as how to treat this and what it might be! On the first day of my pain it even hurt to blow my nose and I had a slight nose bleed .I dont know if this is a virus or an infection, what do you reccomend? Regards Sue
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
if you have congestion and headache that could be because of sinusitis.
u can use anti histaminics ,paracetamol and steam vapourisation to relieve your symptoms.
if your symptoms doesnt subside go to u r near by doctor for further complete blood picture to rule out from viral to bacterial infection.

avoid cool drinks and cool air keep yourself warm
Answered: Wed, 17 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor